Weight gain

Hi everyone! I was wondering I am on 100mg of tramadol, sometimes co-moxiclav (sorry for spelling) as my endo gives me urine and kidney infections. I am also on the contraceptive pill lygynon which I'm not really worried about as iv been on the pill for a while. However ever since taking tramadol and various pain killers I can't seem to shake any weight off. Ok so I love my chocolate but other than that don't eat enough to not loose weight I eat around 1,500 calories a day. Can tramadol affect your weight? Does anyone else have issues with this? I'm a size 10 and weight 10.7 my height is 5'5 which is healthy but it's my stomach I just makes me so uncomfortable can my tablets be effecting my bloating stomach? Does endo do that itself? Or could it be my urine and kidney infections? Sorry for all the questions. Thanks everyone hope your all well. Xx

3 Replies

oldestnewest
  • Hi Hun it's more like the endo itself as it causes inflammation. It can also effect the bacteria in your stomach which in turn can produce gas which then causes bloating.  At your height and weight I really wouldn't worry about losing Weight as you're pretty slim anyway.

  • Hiya Jean, thank you I'm not too bothered about my weight it's just ever since iv been taking stronger painkillers the weight seems to be creeping up. Also it's just my stomach is so uncomfortable and out of proportion compared to the rest of my body, so sometimes just gets me down my stomach is swollen and bloated a lot. So I just wondered if it was the medication. I hope your well thank you for your help and advice I really appreciate the support  xx

  • Have you had your thyroid level checked? thyroid issues underactive can cause weight gain and are linked to endo x

You may also like...